# SDR CA150629016

- Difficulty date: June 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 381 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1086A
- Condition: Weak
- Location: Brake Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, BRAKE LT WAS SPONGY, LOST COMPLETE LT BRAKE ON ROLL OUT.  REPLACED LT BRAKE ASSY AND BRAKE MASTER CYLINDER.  FUNCTION AND TAXIED ACFT CHECK OK NO LEAKS. BRAKE MASTER CYLINDER WAS THE PROBLEM.
